# SDR S00473057

- Difficulty date: July 11, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 28710
- Engine: Pwa PW4056
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Control
- Location: #1 Eng
- Component: Fmu
- Component part number: 8010003
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

B-18202 DURING ENG START #1 ENG TAIL PIPE FIRE. NO FIRE WARNING PRESENT, CREW SHUT DOWN ENG, BOTH FIRE EXTINGUISHERS DISCHARGED.C/A:1.ENG INLET & EXHAUST VISUAL CK NML. 2.ENG REV. COWLING OPEN VISUAL CK NML. 3.EXCITER, CABLE, INGITOR PLUG RPLD. 4.ENG FIRE EXTINGUISHER AGENTS CONTAMINATION INSP. NML. 5.ENG FUEL FILTER INSP. NML. 6.RPLD 2 FIRE BTL AND 4 CARTRIDGE. 7.PERFORM BORESCOPE INSP. THE HPC NML. 8.RPLD #1 FMU. 9.#1 ENG R/U CK NML. 10.RPLD VOICE RECORDER FOR FUTURE READOUT.
